# SDR VNAA202504130008

- Difficulty date: March 11, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 19,610 hours, 17,533 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Part number: AV67021186
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIGHT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT AFT DRAG ANGLE AND FWD DRAG ANGLE (2 E/AS) BTW 55.625% STGR DATUM TO 67.5% REAR SPAR DATUM (TRACE AT BL0.00).  CRACK ON RIGHT VERTICAL STABILIZER TO FUSELAGE ATTACHMENT AFT DRAG ANGLE AND FWD DRAG ANGLE (2 E/AS) BTW 55.625% STGR DATUM TO 67.5% REAR SPAR DATUM (TRACE AT BL0.00) WERE REPAIRED PER CRJ900 SRM 55-31-00-201-001-A01.
